Regularizations of residue currents
Journal article, 2010

Under assumptions about complete intersection, we prove that Coleff-Herrera type currents satisfy a robust calculus in the sense that natural regularizations of such currents can be multiplied to yield regularizations of the Coleff-Herrera product of the currents.

Author

Håkan Samuelsson Kalm

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Jan-Erik Björk

Journal für die Reine und Angewandte Mathematik

0075-4102 (ISSN)

Vol. 649 33-54

Subject Categories

Mathematics

Geometry

Mathematical Analysis

More information

Created

10/8/2017